# SDR FDEA2020040650693

- Difficulty date: April 5, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 59,865 hours, 15,344 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Former
- Part number: ARB11645
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND WING FIXED LEADING EDGE COMPARTMENT AT APPROXIMATELY STATION XOS 993   FOUND FORMER CRACKED. CRACKED FORMER REMOVED AS PER SRM 51-31-01-0G AND FABRICATED FORMER PER   DOUGLAS DRAWING ARB 1164 REVISION M. INSTALLED FABRICATED FORMER AT LEFT HAND   WING FIXED LEADING EDGE COMPARTMENT AT APPROXIMATELY STATION XOS 993 AS PER SRM   51-33-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
